# SDR SWAA2022040534802

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242UF HAS PULLED FIBERS ON UPPER SURFACE.754 / REPAIRED PASSENGER CABIN FLOOR PANEL 242UF OF PULLED FIBERS ON UPPER SURFACE WITH NO DAMAGE TO COMPOSITE SUBSTRATE IAW B737-800 SRM 53-00-50-2R-0 REV 68 AND B737-800 SRM 53-00-50-2R-1 PER 68A13438; A37393
